# SDR SIMA20170201002

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 31,261 hours, 26,634 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Condition: Split
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THE GEAR DID NOT RETRACT AND CREW RECEIVED HYD SYS 1 FAIL MESSAGE.  CREW COMPLIED WITH AOL VOL1 PROCEDURES, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  FOUND LT GEAR ACTUATOR RETRACT HOSE SPLIT. REMOVED AND REPLACED RETRACT HOSE IAW EMB AMM 32-33-08. LEAK CHECKED GOOD. REF ITEM 2 THIS LOG PAGE FOR GEAR SWING. FOUND PRESSURE HOSE FROM ENGINE DRIVEN PUMP SPLIT. RAR HOSE IAW EMB AMM 29-10-03. OPS CHECK GOOD. LEAK CHECK GOOD.
